# SDR GTIA2020021094999

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 10,545 hours, 4,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL IN COCKPIT-PERFORMED TSM 05-50-00-810-831. NO ODERS DETECTED. OK TO RETURN TO SERVCE
